# SDR DL73E962052

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 3-69482-12, TWO CRACKS FOUND ON THE FORWAD FACE OF THE FS 178 BULKHEAD WEB.  THE FIRST CRACK IS LOCATED NEAR THE RBL 5.7 VERTICAL STRAP AT APPROX WL 198, THE SECOND IS LOCATED NEAR THE BL 0 VERTICAL STRAP   AT APPROXIMATELY WL 189.  BOTH CUTOUTS MEASURE 1 INCH DIA.   REPAIRED PER ERA 304107-14A.
